Doctor insights on:
Double Above Knee Amputee
I am a below knee amputee using prosthesis. Some time my back portion of stump starts burning and on further use of prothesis it develope to blister.
Prosthetic fit: These are common signs of an ill fitting prosthesis. The residual limb after an amputation often changes shape and the prosthetic socket needs to be modified or replaced.. Contact your prosthetist or physical rehabilitation physician for evaluation. Once the possibility of an ill fitting prosthesis is determined your physician can investigate other possible causes. ...Read more
I am a below the knee amputee and recently I have been dealing with lower back pain when sitting for extended periods could they be related?
Could be: The difference length in other parts of the limb may occur over time. (difference in thigh muscle girth) This might lead to a bit of a pelvic tilt and eventual unequal weight distribution on the articular elements in the lumbar spine. Plin films of the LS spine can reveal facet joint disease for example. Your therapist need to be made aware of any bone remodeling to adjust your therapy over time. ...Read more
Prosthesis: Depending on the level of the amputation a shoe insert or full foot prosthesis is necessary. Patients usually do very well and are able to ambulate after training on how to use the prosthesis (provided by specialized physical therapists). ...Read moreSee 1 more doctor answer
Yes: This takes a great deal of rehabilitation. A lot depends on the preoperative cardiac and pulmonary function. ...Read moreSee 2 more doctor answers
As soon as your: Orthopoedist and physiotherapist are able to determine that you are physically capable to drive without putting you or others at risk. ...Read moreSee 1 more doctor answer
See 1 more doctor answer
Notalgia paresthetic: This may be nostalgia paresthetica. The cause for this is not completely understood but several treatments are available. Some over the counter treatments can be helpful including cortisone creams or capsaicin cream. The capsaicin cream may cause a burning sensation. Consult with her physician to evaluate for other possible causes and to make sure that the her medications do not interact. ...Read more
- Talk to a doctor live online for free
- Strength conditioning training for above the knee amputees
- Double leg amputation above knee?
- Exercises for above the knee amputees
- Exercises above knee amputees
- Prosthetic leg above knee amputee
- Leg amputee above knee
- Above knee amputee
- Pain in back of thigh above knee
- Above knee amputee exercise program